Browse Title Index


 
Issue Title
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) 19th century lignite mining (Germany): Hazards from non-ideal waste sequestration Abstract   PDF
MICHAEL JOSEPH DUANE
 
Vol 44, No 1 (2017): Kuwait Journal of Science A class of linear and nonlinear Fredholm integral equations of the third kind Abstract   PDF
Avyt Asanov, Kalyskan Matanova, Ruhidin Asanov
 
Vol 43, No 1 (2016): Kuwait Journal of Science A class of almost r-phase sequences with ideal autocorrelation Abstract   PDF
Shenghua Li, Lianfei Luo, Hannuo Zhao
 
Vol 43, No 3 (2016): Kuwait Journal of Science A completely monotonic function involving the gamma and trigamma functions Abstract   PDF
Feng Qi
 
Vol 40, No 2 (2013): Kuwait Journal of Science A conditional Bayesian approach for testing independence in two-way contingency tables Abstract   PDF
Z. SABERI, M. GANJALI
 
Vol 43, No 2 (2016): Kuwait Journal of Science A Galerkin-like approach to solve high-order integrodifferential equations with weakly singular kernel Abstract   PDF
Şuayip Yüzbaşı, Murat Karaçayır
 
Vol 43, No 4 (2016): Kuwait Journal of Science A hybrid collocation method based on combining the third kind Chebyshev polynomials and block-pulse functions for solving higher-order initial value problems Abstract   PDF
Saeid Jahangiri, khosrow maleknejad, Majid Tavassoli Kajani
 
Vol 43, No 1 (2016): Kuwait Journal of Science A modified modeling of potentiality and vulnerability of the groundwater resources in Amman Zarqa Basin, Jordan Abstract   PDF
Alsharifa Hind Mohammad, khaldoun Shatanawi, Taleb Odeh
 
Vol 43, No 4 (2016): Kuwait Journal of Science A new type of convergence for a sequence of rays Abstract   PDF
Öznur Ölmez, Salih Aytar
 
Vol 40, No 1 (2013): Kuwait Journal of Science A note on a totally umbilical proper slant submanifold of a nearly Kaehler manifold Abstract   PDF
KHUSHWANT SINGH, SIRAJ UDDIN, MERAJ ALI KHAN
 
Vol 43, No 4 (2016): Kuwait Journal of Science A note on the augmented Zagreb index of cacti with fixed number of vertices and cycles Abstract   PDF
Akbar Ali, Akhlaq A. Bhatti
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) A note on the simplicity of C*-algebras of edge-colored graphs Abstract   PDF
HOSSEIN LARKIS, ABDOLHAMID RIAZI, ABDOLRASOUL POURABBAS
 
Vol 43, No 4 (2016): Kuwait Journal of Science A novel meaningful secret image sharing method based on Arabic letters Abstract   PDF
Derya Avci
 
Vol 43, No 1 (2016): Kuwait Journal of Science A numerical framework for solving high-order pantograph-delay Volterra integro-differential equations Abstract   PDF
Farshid Mirzaee, Saeed Bimesl, Emran Tohidi
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) A population model of two-strains tumors with piecewise constant arguments Abstract   PDF
FATMA BOZKURT, Ä°LHAN OZTURK
 
Vol 43, No 3 (2016): Kuwait Journal of Science A septic B-spline collocation method for solving the generalized equal width wave equation Abstract   PDF
Seydi B. G. Karakoc, Halil Zeybek
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) A survey of data mining algorithms used in cardiovascular disease diagnosis from multi-lead ECG data Abstract   PDF
DIANA MOSES, DEISY C
 
Vol 43, No 4 (2016): Kuwait Journal of Science A survey on the state-of-the-art machine learning models in the context of NLP Abstract   PDF
Wahab Khan, Ali Daud, Jamal A. Nasir, Tehmina Amjad
 
Vol 40, No 1 (2013): Kuwait Journal of Science Adaptive multi-step differential transformation method to solve ODE systems Abstract   PDF
AHMET GOKDOGAN, MEHMET MERDAN
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE Adsorption of malachite green from waste water using prosopis juliflora bark carbon Abstract   PDF
MUTHAIYAN THILAGAVATHI, SHANMUGAM ARIVOLI, VAITHILINGAM VIJAYAKUMARAN
 
Vol 43, No 1 (2016): Kuwait Journal of Science An association of VNTR polymorphism in intron3 of IL-4 gene with susceptibility to typhoid fever in Khartoum State, Sudan Abstract   PDF
Manal A. Fadl, Mawada A. Aydarous, Canguan Mao, Afshan Yasmeen
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE An improvement of the douglas scheme for the Black-Scholes equation Abstract   PDF
FARES AL-AZEMI
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE An infinite dimensional fixed point theorem on function spaces of ordered metric spaces Abstract   PDF
ALÄ° MUTLU, UTKU GÃœRDAL
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) An intumescent flame retardant - expandable graphite: Preparation, characteristics and flame retardance for polyethylene Abstract   PDF
XIU-YAN PANG, DUAN MING-WEI, ZHAI ZHI-XIAO, TIAN YU
 
Vol 43, No 2 (2016): Kuwait Journal of Science An optimization problem for some nonlinear elliptic equation Abstract   PDF
Mohsen Zivari-Rezapour
 
Vol 40, No 1 (2013): Kuwait Journal of Science Analytical solution of the reaction-diffusion equation with space-time fractional derivatives by means of the generalized differential transform method Abstract   PDF
MRIDULA GARG, PRATIBHA MANOHAR
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) Applications of soft intersection sets to ï‡-hemirings Abstract   PDF
DENG PAN, JIANMING ZHAN
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) Approximation of the KdVB equation by the quintic B-spline differential quadrature method Abstract   PDF
ALİ BAŞHAN, SEYDİ BATTAL GAZİ KARAKOÇ, TURABİ GEYİKLİ
 
Vol 40, No 1 (2013): Kuwait Journal of Science Assessment of genetic diversity of Haloxylon salicornicum genotypes, a native plant of Kuwait Abstract   PDF
F. AL-SALAMEEN, H. AL-HASHASH, S. AL-AMAD
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) ASSESSMENT OF SOIL MOISTURE THROUGH FIELD MEASUREMENTS AND AMSR-E REMOTE SENSING DATA ANALYSIS OVER KUWAIT DESERT Abstract   PDF
Hala Khalid Al Jassar, Kota Sivasankara Rao
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE Ball and Burmester points in Lorentzian sphere kinematics Abstract   PDF
ABDULLAH INALCIK, SOLEY ERSOY
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) Bücklund transformation for spacelike curves in the Minkowski space-time Abstract   PDF
M. OZDEMIR, M. ERDOGDU, H. SIMSEK, A. AZIZ ERGIN
 
Vol 41, No 2 (2014): Kuwait Journal of Science (KJS) Beltrami-Meusnier formulas of generalized semi ruled surfaces in semi Euclidean space Abstract   PDF
MAHMUT AKYIGÙ¡IT, SOLEY ERSOY, MURAT TOSUN
 
Vol 43, No 3 (2016): Kuwait Journal of Science Biodiesel production from waste cooking sunflower oil and environmental impact analysis Abstract   PDF
Mohammed Saifuddin, Amru N. Boyce
 
Vol 43, No 4 (2016): Kuwait Journal of Science Boehmian spaces for a class of Whittaker integral transformations Abstract   PDF
shrideh al-omari
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) Characteristic properties of the ruled surface with Darboux frame in E^3 Abstract   PDF
GÃœLSÃœM YELÄ°Z ÅžENTÃœRK, SALÄ°M YÃœCE
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) Characterizations of -fuzzy fantastic ideals in BCI-algebras Abstract   PDF
MUHAMMAD ZULFIQAR
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) Characterizations of (∈, ∈ ∨ q) -interval valued fuzzy H-ideals in BCK-algebras Abstract   PDF
MUHAMMAD ZULFIQAR, MUHAMMAD SHABIR
 
Vol 44, No 1 (2017): Kuwait Journal of Science Comparison of effects of two different feeding rations (high feed rates and limited) on growth of rainbow trout in rectangular concrete pools culture conditions of Susehri in Turkey Abstract   PDF
Seher Dirican, Haldun Musul
 
Vol 43, No 1 (2016): Kuwait Journal of Science Controllability of affine control systems on graded Lie groups Abstract   PDF
MEMET KULE
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE Crude oil contamination on the Sabkha facies of Kuwait Abstract   PDF
WALEED YOUSEF ROY, SAMIRA OMAR ASEM, MEALI AL-BURAIS
 
Vol 43, No 1 (2016): Kuwait Journal of Science Cyclic codes of length p^n over Z_(p^3 ) Abstract   PDF
MEHDI ALAEIYAN, MOHAMMAD HYRIZADEH
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) Cyclic φ -contractions on S-complete Hausdorff uniform Spaces Abstract   PDF
SHABAN SEDGHI, NABI SHOBKOLAEI
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) Deformation measurement of a human back using MoirØ¥ technique Abstract   PDF
JAHJA KOKAJ, MUSTAFA MARAFI
 
Vol 43, No 3 (2016): Kuwait Journal of Science Description of Bloch spaces, weighted Bergman spaces and invariant subspaces, and related questions Abstract   PDF
Mübariz T. Garayev, Mehmet Gürdal, Ulaş Yamancı
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) Determination of genetic variation of Rhanterium epapposum in Kuwait desert using RAPD and SRAP DNA-based markers Abstract   PDF
F. Al-SALAMEEN, S. Al-AMAD, H. Al-HASHASH
 
Vol 43, No 3 (2016): Kuwait Journal of Science Dubinin–radushkevich isotherm studies of equilibrium biosorption of some veterinary pharmaceuticals by using live activated sludge Abstract   PDF
Serpil Savcı
 
Vol 43, No 4 (2016): Kuwait Journal of Science Effects of crude oil on some soil types of Kuwait Abstract   PDF
Samira Omar Asem, Rafaat F. Misak, Abdullah Alenezi, Waleed Y. Roy, Shabbir A. Shahid, Mohammed Al-Awadi
 
Vol 40, No 2 (2013): Kuwait Journal of Science Einstein like -para Sasakian manifolds Abstract   PDF
SADIK KELES, EROL KILIC, MUKUT MANI TRIPATHI, SELCEN YÛKSEL PERKTAS
 
Vol 43, No 3 (2016): Kuwait Journal of Science Estimating the distance Estrada index Abstract   PDF
Yilun Shang
 
1 - 50 of 173 Items 1 2 3 4 > >>